# SDR AALA201603079001

- Difficulty date: March 6, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 58,788 hours, 21,965 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Mispinned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  SEAT EMER PATH LIGHT INOPERATIVE AT SEAT ROW 22 LT.  RE-PINNED EMER LIGHT CONNECTOR AT SEAT ROW 22 LT IAW ESM 20-48-25.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
